Universidad Complutense de Madrid
E-Prints Complutense

Smooth surjections and surjective restrictions

Impacto

Descargas

Último año

Aron, Richard M. y Jaramillo Aguado, Jesús Ángel y Le Donne, E. (2017) Smooth surjections and surjective restrictions. Annales Academiæ Scientiarum Fennicae, 42 (2). pp. 525-534. ISSN 1239-629X

[img]
Vista previa
PDF
176kB
[img] PDF
Restringido a Sólo personal autorizado del repositorio

183kB

URL Oficial: http://www.acadsci.fi/mathematica/Vol42/AronJaramilloLeDonne.html


URLTipo de URL
http://www.acadsci.fi/Institución


Resumen

Given a surjective mapping f : E -> F between Banach spaces, we investigate the existence of a subspace G of E, with the same density character as F, such that the restriction of f to G remains surjective. We obtain a positive answer whenever f is continuous and uniformly open. In the smooth case, we deduce a positive answer when f is a C-1-smooth surjection whose set of critical values is countable. Finally we show that, when f takes values in the Euclidean space R-n, in order to obtain this result it is not sufficient to assume that the set of critical values of f has zero-measure.


Tipo de documento:Artículo
Palabras clave:Smooth surjective mapping; Nonlinear quotient; Surjective restriction; Uniformly open map; Density character
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Ciencias > Matemáticas > Topología
Código ID:45119
Depositado:18 Oct 2017 09:42
Última Modificación:23 Oct 2017 08:59

Descargas en el último año

Sólo personal del repositorio: página de control del artículo